pro-longed t-911/as use=diminished libido??

  1. New Member
    CleetusVanDam's Avatar
    Stats
    5'10"  250 lbs.
    Join Date
    Dec 2008
    Posts
    464
    Rep Power
    330
    Level
    17
    Lv. Percent
    48.06%

    pro-longed t-911/as use=diminished libido??


    I dont know if using the t-911 and AS together for 4weeks has had negataive effect on my libido, but something has...the first 2 weeks of use put the uh-huh through the damn roof. Now it feels..blah. Has anyone else endured the same effect, may just be me. May be overtraining, i dunno...im a little bothered though.

  2. Board Sponsor
    SwolenONE's Avatar
    Stats
    5'11"  240 lbs.
    Join Date
    Dec 2008
    Posts
    4,230
    Rep Power
    1093152
    Level
    58
    Lv. Percent
    40.44%
    Achievements Reputation ProReputation AuthorityPosting Pro

    Quote Originally Posted by CleetusVanDam View Post
    I dont know if using the t-911 and AS together for 4weeks has had negataive effect on my libido, but something has...the first 2 weeks of use put the uh-huh through the damn roof. Now it feels..blah. Has anyone else endured the same effect, may just be me. May be overtraining, i dunno...im a little bothered though.
    in only four weeks that shouldnt be the case, however, unlike AS you should cycle off of T911 after each bottle (obviously no pct required, just dont keep taking multiple bottles)
    Molecular Nutrition - Unlevel The Field
    X-Factor: THE Most Scientifically Valid Muscle Builder, Ever!
    Sign up for INSANE deals via our newsletter: www.mninsider.com
  3. Board Sponsor
    Aggravated's Avatar
    Join Date
    Sep 2007
    Posts
    2,746
    Rep Power
    1501
    Level
    37
    Lv. Percent
    50.93%
    Achievements Posting Pro

    Quote Originally Posted by SwolenONE View Post
    in only four weeks that shouldnt be the case, however, unlike AS you should cycle off of T911 after each bottle (obviously no pct required, just dont keep taking multiple bottles)
    I think he has only been on it for 4 weeks. I thought there were previous reports of similar compounds lowering libido after a certain amount of time. The Y should help keep it up a little. If you stacked it with AS, you might have increased chances of catching the low libido, as that is a side effect of AS as it is.
    •   
       

  4. New Member
    CleetusVanDam's Avatar
    Stats
    5'10"  250 lbs.
    Join Date
    Dec 2008
    Posts
    464
    Rep Power
    330
    Level
    17
    Lv. Percent
    48.06%

    i also upped the AS dosage, that prob explains it...
  5. Board Sponsor
    Aggravated's Avatar
    Join Date
    Sep 2007
    Posts
    2,746
    Rep Power
    1501
    Level
    37
    Lv. Percent
    50.93%
    Achievements Posting Pro

    Quote Originally Posted by CleetusVanDam View Post
    i also upped the AS dosage, that prob explains it...
    Yeah. Most definitely.
  6. Board Sponsor
    SwolenONE's Avatar
    Stats
    5'11"  240 lbs.
    Join Date
    Dec 2008
    Posts
    4,230
    Rep Power
    1093152
    Level
    58
    Lv. Percent
    40.44%
    Achievements Reputation ProReputation AuthorityPosting Pro

    Quote Originally Posted by CleetusVanDam View Post
    i also upped the AS dosage, that prob explains it...
    yea i suppose if your estrogen is suppressed enough (higher dosed AS plus T911) then lowered libido can be a real possibility.
    Molecular Nutrition - Unlevel The Field
    X-Factor: THE Most Scientifically Valid Muscle Builder, Ever!
    Sign up for INSANE deals via our newsletter: www.mninsider.com
  7. New Member
    darkshadow's Avatar
    Stats
    5'6"  180 lbs.
    Join Date
    Dec 2008
    Posts
    62
    Rep Power
    103
    Level
    7
    Lv. Percent
    50.87%

    I actually have been experiencing this problem the last few days so I think Im going to stop my cycle a little early...good gains in the beginning though
  8. Advanced Member
    ohiostate2827's Avatar
    Join Date
    May 2007
    Posts
    785
    Rep Power
    2825
    Level
    22
    Lv. Percent
    71.42%
    Achievements Reputation Pro

    im having the same prob with t-911 libido was high in the begining. im on my 2nd bottle libido is not as strong now...im gonna stop for awhile .
  

  
 

Similar Forum Threads

  1. libido how to raise a femals libido?
    By maddog28 in forum Female Fitness
    Replies: 51
    Last Post: 08-18-2011, 07:46 AM
  2. BCAA + NO = diminished effects?
    By supershah in forum Supplements
    Replies: 6
    Last Post: 12-30-2009, 05:53 PM
  3. Replies: 12
    Last Post: 02-11-2009, 12:43 PM
  4. Replies: 8
    Last Post: 03-11-2008, 04:02 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in